# SDR CALA2025040703592

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N14518
- Make and model: Airbus A321-271NX
- Aircraft serial: 11894
- Aircraft time: 1,208 hours, 444 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,208 hours, 444 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9090120201
- Part serial: A0068789
- Condition: Faulted
- Location: Zone 400
- Part time: 1,208 hours, 444 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM ENG 1 FIRE WARNING.  PERFORMED OPERATIONAL TEST OF ENGINE FIRE AND OVERHEAT DETECTION WITH CFDS TSM TASK 26-12-00-710-002-A TEST PASSED. PERFORMED VISUAL INSPECTION OF #1 ENGINE FDU CONNECTORS NO DEFECTS. PERFORMED VISUAL INSPECTION FOR FIRE DAMAGE ON #1 ENGINE NONE FOUND.  TOMC CUNCURED IS NORMAL. RAN ENGINE FOR 10 MINUTES NO FIRE WARNING OCCURED. OPERATION TEST OF LOOP AND SQUIBS NORMAL. PERFORMED SECOND ENGINE RUN FOR 15 MINUTES AT IDLE POWER,NO FIRE WARNING OCCURED. REPLACE FDU 1 AS PRECAUTION PER AMM 26-12-34 REMOVED AND REINSTALLED ENG1 FDU IAW AMM TASK 26-12-34-400-001-A. OPS CHECK GOOD.
